Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Period delayed. HPT negative. Had UTI. What is going on?

Hi my names Yanet, I have a question! Im over a month late on my cycle last. Period was July 14th and well know it s Sep 9th. I ve taken 4 hpt and came back Neg.some days i get a mild cramps but no period. Yesterday and today ive been having cramps but no sign of my period, and today i kind of feel some Mild piching in my ovaries. So i have no idea what it could be?!? I dont want to visit a doc yet beacuse in june i had skeeped a period due to a UTI I had towards the begining of June. i keep thinking maybe ipl be getting my period soon and it will be a waste o time to go to see the doc. Can some one help me out?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Yanet,
Thanks for writing in to Healthcare Magic!
Human body is the most complicated system on earth and the doctor is the person who knows some of it, so it is never a waste of time to go to a doctor to get evaluated rather it can save your time that you might spend in misery or sometimes get no chance to waste it at all.
UTI hardly ever causes absent periods rather you might be having a hormonal imbalance.
Three HPT in a row give a good sensitivity and indicate probably you are not really pregnant
I would advise you top have an ultrasound abdomen to rule out pregnancy and to detect if there any structural problem apart from pregnancy causing all this.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor